# SDR SWAA2022111557716

- Difficulty date: October 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAS CORROSION SPOTS BS 312-328 LBL 11. 8-66.  RE-INSPECTED AREA FOUND PANEL BREAK OUT OF LIMITS.   REMOVED CABIN FLOOR PANEL BREAK AT IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED THE NEW FLOOR PANEL BREAK IAW SRM 51-40-05-0G-0.  INSTALLED THE NEW FLOOR PANEL BREAK IAW SRM 51-40-02-0G-0, AND DWG# 141A5400.
